# SDR DXTA2024061912097

- Difficulty date: June 19, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500189
- Aircraft time: 7,850 hours, 6,227 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Part number: RYLO535056
- Part serial: 1383
- Condition: Odor
- Location: Bleed Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLEED 2 FAIL YELLOW CAS: UPON LANDING IN TORRANCE, SLIGHT BURNING SMELL IN THE COCKPIT, BLEED 2 FAIL YELLOW CAS MESSAGE APPEARED, YELLOW X OVER THE PRSOV NUMBER 2 ON SYNOPTIC.  BLEED 2 OFF WHITE CAS ILLUMINATED.  PERFORMED WIRING CHECKS BETWEEN AMS CONTROLLER AND THE FOLLOWING COMPONENTS: PRSOV 2, FAV 2 AND TEMP SENSORS. CONTINUITY CHECKS ARC GOOD. R&R THE PRSOV 2 DUE TO BLEED 2 FAIL CAS MESSAGE. OPERATIONAL CHECK IS GOOD. WORK DONE IAW PHENOM 300 AMM CH. 36-11-01. NO DEFECTS NOTED.
